# SDR QXEA9500112

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462AU
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11054
- System (JASC): 3530 · Portable Oxygen System
- Part: Pbe Unit
- Part number: 4566M37B042NM
- Condition: Damaged
- Location: Cabin
- Part time: 4,073 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOI - THE AFT TOP P.B.E. MASK PACKING IS SOFT.  REMOVED AND REPLACED THE P.B.E. UNIT WITH A SERVICEABLE UNIT.
